# SDR ASAA2019102873110

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 6,048 hours, 1,669 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD B SYSTEM LO PR @ 34,000 FT. GROUNDED - YES. REMOVED AND REPLACED BLUE HYD PUMP WITH YELLOW HYD PUMP PER AMM 29-12-51 M. ACEVES 29858 -- SERVICED HYD BLUE SYSTEM TO FULL. REF AMM 12-12-29. OPS CHECK OF BLUE HYD SYSTEM PERFORMED. REF AMM 29-12-00. OPS CHECK GOOD.
